# SDR A6WA201040892

- Difficulty date: November 21, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- Engine: Ge CF34*
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR2 ELEVATOR HINGE ON BOTH ELEVATOR AND HORIZ STABILIZER HAVE MINOR TOOLING DAMAGE.  B.ENDED OUT MINOR TOOLING DAMAGE IAW REO 601R-55-11-061, REO 601R-55-21-080.
